# SDR GLBA2012091800062

- Difficulty date: September 18, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N192GL
- Make and model: Beech 1900D
- Aircraft serial: UE192
- Aircraft time: 35,062 hours, 44,235 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND TWO CRACKS IN THE RT SIDEWALL FRAME LONGERON AT FS 107, 1 INCH IN THE BEND RADIUS OF THE INBD FLANGE AND AT THE UPPER (2) FASTENER HOLES, RT LONGERON CRACKED 2.7" FROM THE INBD FLANGE EDGE RADIATING UP AND OTBD TO THE BEND RADIUS OF THE LONGERONS OTBD FLANGE, .35" IN LENGTH.   MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-55-020.  MAJOR REPAIR.
